MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 46; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 46; HIP ACETABULAR SHELL
Catalog Number 01.26.45.0046
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 09/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 september 2019.Lot 122958: 50 items manufactured and released on 08-set-2012.Expiration date: 2017-07-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed almost 6 years and 7 months after primary following cup mobilization.Head, cup and liner have been revised.The surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 46
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9150280
Report Number3005180920-2019-00843
Device Sequence Number16792367
Product Code LZO
UDI-Device Identifier07630030807749
UDI-Public07630030807749
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue Number01.26.45.0046
Device Lot Number122958
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2019
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR